Table of Content

Open Access

ARTICLE

Richardson Extrapolation Method for Singularly Perturbed Coupled System of Convection-Diffusion Boundary-Value Problems

Briti Sundar Deb1, Srinivasan Natesan2
Department of Mathematics, Indian Institute of Technology, Guwahati - 781 039, India. Present address: Department of Applied Mathematics (NACM - Group), University of Twente, 7500AE Enschede, The Netherlands. (b.s.deb@utwente.nl)
Department of Mathematics, Indian Institute of Technology, Guwahati - 781 039, India. (natesan@iitg.ernet.in)

Computer Modeling in Engineering & Sciences 2008, 38(2), 179-200. https://doi.org/10.3970/cmes.2008.038.179

Abstract

This paper presents an almost second--order uniformly convergent Richardson extrapolation method for convection- dominated coupled system of boundary value problems. First, we solve the system by using the classical finite difference scheme on the layer resolving Shishkin mesh, and then we construct the Richardson approximation solution using the solutions obtained on N and 2N mesh intervals. Second-order parameter--uniform error estimate is derived. The proposed method is applied to a test example for verification of the theoretical results for the case ε ≤ N−1.

Keywords

Singularly perturbed coupled system of equations, Boundary layer, Piecewise-uniform Shishkin mesh, Richardson extrapolation, Uniform convergence.

Cite This Article

Deb, B. S., Natesan, S. (2008). Richardson Extrapolation Method for Singularly Perturbed Coupled System of Convection-Diffusion Boundary-Value Problems. CMES-Computer Modeling in Engineering & Sciences, 38(2), 179–200.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 946

    View

  • 897

    Download

  • 0

    Like

Share Link

WeChat scan